# SDR AALA20060722

- Difficulty date: September 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT RIGHT HAND WING AFT MISSING DECAL.  INSTALLED EXIT ARROW DECAL FOR EMERGENCY EXIT LIGHT AT RIGHT HAND WING AFT SYSTEM GROUND CHECKED NORMAL OPERATION.
